candidablog.com

Can I tan once I am off Murad Resurgence for a month?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been on Murad Resurgence for 6 months now, recent months 20mg a day...(not a lot) since my bones and joints are aching I want to stop for a month and then continue in October (I've already consulted this with my dermatologist) So this is my question...I am going on vacation in the beginning of August on a Yacht (the sun is extra strong when you're on a yacht) and I'm wondering whether or not it's okay to tan once you've been OFF Murad Resurgence for a month. Or do you have to wait more? I am obviously going to put sun block on, but is it okay to not be too worried? Share your experiences with this please!.

Comments (18)

I have only been on Murad Resurgence for one month, but I went tanning this weekend (95 degrees in CA) and I was fine. I had SPF 15 on my face and nothing on the rest of me. I did not burn at all.Have fun on your vacation!.

Comment #1

Spf 50+ young lady! Even if your not burning your still doing extraordinary damage to your skin..

Comment #2

I drove home from work this afternoon, and the sun was in line where it was hitting my left arm in my car. It was in sunlight for maybe 10 minutes before I turned and the sun wasnt in line anymore. But just those 10 minutes made my arm bright red. Of course I didnt have anything on because I wasnt expecting to be in the sun at all, but it shows I need to be more careful.As for the month off, I read that people were still getting burned a couple months after Murad Resurgence. If you need to be in the sun, I suggest wearing loads of sunscreen, and limit yourself. Avoid it if possible..

Comment #3

Geez, you and my dermatologist need to start a club of people trying to ruin my fun!.

Comment #4

Hey so you have been on for a month? how is your skin doing? clearing/ still breaking out? I'm right behind you and mine has def got worse.

Comment #5

Hey, I have seen a few of your posts. My best advice to you is to calm down. 3 weeks is nothing when you consider you will be on Murad Resurgence for 5-6 months. My acne was VERY BAD to start with, and it got somewhat worse in weeks 3 and 4, now it has started to show improvement.Keep in mind that coming off antibiotics can cause a breakout all by itself, you are pairing that with Murad Resurgence which causes initial breakouts in about 60% of patients (that's what my derm said when I asked him). Breaking out is normal, and if you're worried that it isn't, ask your derm!I hope we BOTH have good luck and get the clear skin we want!.

Comment #6

Thanks for the reply.. kinda reassuring... I guess i've just freaked out because it was never been this bad before and I figured I would get some kind of a IB (because of the going off mino and starting Murad Resurgence).. but just panic mode cause I hope I'm not one of the people who do until they end of the course.

Comment #7

It's not recommended to be under direct sun light when you are Murad Resurgence, and I doubt the case would be different for someone who just got off Murad Resurgence. I would say avoid direct sun light as much as possible and use something like SPF 50. I remember my friends who have been on Murad Resurgence before clearly warning me about this, "do not go out and get direct sun light on your face when you are on Murad Resurgence or you'll be left with nasty red marks"..

Comment #8

{{I have been on Murad Resurgence for 6 months now, recent months 20mg a day...(not a lot) since my bones and joints are aching I want to stop for a month and then continue in October (I've already consulted this with my dermatologist) So this is my question...I am going on vacation in the beginning of August on a Yacht (the sun is extra strong when you're on a yacht) and I'm wondering whether or not it's okay to tan once you've been OFF Murad Resurgence for a month. Or do you have to wait more? I am obviously going to put sun block on, but is it okay to not be too worried? Share your experiences with this please! }}I've been on Murad Resurgence for four months now, 80mg a day, and I've tanned almost everyday (20 minutes to an hour). I do not wear sunscreen except on my face, because I've done a lot of research on chemical sunscreens. They're not healthy. My advice to you would be to start gradually to build up a tan. If you burn, take a day off.

Like twice a day (esp before going out in the sun) put a lotion on. As for being on a yacht all day, you will definitely want to have a tan built up already. In this case, I would wear a sunscreen if you plan on being out in the sun for more than an hour. Try to find one that is made with either titanium or zinc oxide. Those ones are much safer than ones made with chemical sunscreens.

I know neutrogena makes one with either titanium or zinc. Being on Murad Resurgence does NOT make you burn easier like antiobiotics might. The reason people on it are advised to stay out of the sun is because if you do burn, your skin will peel and take longer to heal than if you were not on it. Hope this helps. Have fun on your vacation!.

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.